Translator Disclaimer
June 2012 On the complexity of proof deskolemization
Matthias Baaz, Stefan Hetzl, Daniel Weller
J. Symbolic Logic 77(2): 669-686 (June 2012). DOI: 10.2178/jsl/1333566645

Abstract

We consider the following problem: Given a proof of the Skolemization of a formula F, what is the length of the shortest proof of F? For the restriction of this question to cut-free proofs we prove corresponding exponential upper and lower bounds.

Citation

Download Citation

Matthias Baaz. Stefan Hetzl. Daniel Weller. "On the complexity of proof deskolemization." J. Symbolic Logic 77 (2) 669 - 686, June 2012. https://doi.org/10.2178/jsl/1333566645

Information

Published: June 2012
First available in Project Euclid: 4 April 2012

zbMATH: 1345.03104
MathSciNet: MR2963029
Digital Object Identifier: 10.2178/jsl/1333566645

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • June 2012
Back to Top